Filtros : "Oliveira, Luís Augusto Fernandes de" Limpar

Filtros



Refine with date range


  • Source: Journal of Differential Equations. Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS PARABÓLICAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BROCHE, Rita de Cássia Dornelas Sodré; OLIVEIRA, Luís Augusto Fernandes de. Reaction-diffusion systems coupled at the boundary and the Morse-Smale property. Journal of Differential Equations, San Diego, v. 245, n. 5, p. 1386-1411, 2008. Disponível em: < http://dx.doi.org/10.1016/j.jde.2008.06.017 > DOI: 10.1016/j.jde.2008.06.017.
    • APA

      Broche, R. de C. D. S., & Oliveira, L. A. F. de. (2008). Reaction-diffusion systems coupled at the boundary and the Morse-Smale property. Journal of Differential Equations, 245( 5), 1386-1411. doi:10.1016/j.jde.2008.06.017
    • NLM

      Broche R de CDS, Oliveira LAF de. Reaction-diffusion systems coupled at the boundary and the Morse-Smale property [Internet]. Journal of Differential Equations. 2008 ; 245( 5): 1386-1411.Available from: http://dx.doi.org/10.1016/j.jde.2008.06.017
    • Vancouver

      Broche R de CDS, Oliveira LAF de. Reaction-diffusion systems coupled at the boundary and the Morse-Smale property [Internet]. Journal of Differential Equations. 2008 ; 245( 5): 1386-1411.Available from: http://dx.doi.org/10.1016/j.jde.2008.06.017
  • Source: Electronic Journal of Differential Equations. Unidades: IME, EACH

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS PARABÓLICAS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, Luís Augusto Fernandes de; PEREIRA, Antônio Luiz; PEREIRA, Marcone Corrêa. Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain. Electronic Journal of Differential Equations, San Marcos, Department of Mathematics Southwest Texas State University, v. 100, p. 1-18, 2005. Disponível em: < https://ejde.math.txstate.edu/Volumes/2005/100/oliveira.pdf >.
    • APA

      Oliveira, L. A. F. de, Pereira, A. L., & Pereira, M. C. (2005). Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain. Electronic Journal of Differential Equations, 100, 1-18. Recuperado de https://ejde.math.txstate.edu/Volumes/2005/100/oliveira.pdf
    • NLM

      Oliveira LAF de, Pereira AL, Pereira MC. Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain [Internet]. Electronic Journal of Differential Equations. 2005 ; 100 1-18.Available from: https://ejde.math.txstate.edu/Volumes/2005/100/oliveira.pdf
    • Vancouver

      Oliveira LAF de, Pereira AL, Pereira MC. Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain [Internet]. Electronic Journal of Differential Equations. 2005 ; 100 1-18.Available from: https://ejde.math.txstate.edu/Volumes/2005/100/oliveira.pdf
  • Unidade: IME

    Assunto: ATRATORES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, Luís Augusto Fernandes de; PEREIRA, Antônio Luiz; PEREIRA, Marcone Corrêa. Continuity of attractors for a reaction-diffusion problem with respect to variation of the domain. [S.l: s.n.], 2003.
    • APA

      Oliveira, L. A. F. de, Pereira, A. L., & Pereira, M. C. (2003). Continuity of attractors for a reaction-diffusion problem with respect to variation of the domain. São Paulo: IME-USP.
    • NLM

      Oliveira LAF de, Pereira AL, Pereira MC. Continuity of attractors for a reaction-diffusion problem with respect to variation of the domain. 2003 ;
    • Vancouver

      Oliveira LAF de, Pereira AL, Pereira MC. Continuity of attractors for a reaction-diffusion problem with respect to variation of the domain. 2003 ;
  • Source: Electronic Journal of Differential Equations. Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BROCHE, Rita de Cássia Dornelas Sodré; OLIVEIRA, Luís Augusto Fernandes de; PEREIRA, Antônio Luiz. Global attractor for an equation modelling a thermostat. Electronic Journal of Differential Equations[S.l.], Southwest Texas State University., n. 100, p. 1-7, 2003. Disponível em: < https://ejde.math.txstate.edu/Volumes/2003/100/broche.pdf >.
    • APA

      Broche, R. de C. D. S., Oliveira, L. A. F. de, & Pereira, A. L. (2003). Global attractor for an equation modelling a thermostat. Electronic Journal of Differential Equations, ( 100), 1-7. Recuperado de https://ejde.math.txstate.edu/Volumes/2003/100/broche.pdf
    • NLM

      Broche R de CDS, Oliveira LAF de, Pereira AL. Global attractor for an equation modelling a thermostat [Internet]. Electronic Journal of Differential Equations. 2003 ;( 100): 1-7.Available from: https://ejde.math.txstate.edu/Volumes/2003/100/broche.pdf
    • Vancouver

      Broche R de CDS, Oliveira LAF de, Pereira AL. Global attractor for an equation modelling a thermostat [Internet]. Electronic Journal of Differential Equations. 2003 ;( 100): 1-7.Available from: https://ejde.math.txstate.edu/Volumes/2003/100/broche.pdf
  • Source: Communications in Applied Analysis. Unidade: IME

    Assunto: SISTEMAS DINÂMICOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, Luís Augusto Fernandes de. Exponential decay in thermoelasticity. Communications in Applied Analysis[S.l.], v. 1, n. 1, p. 113-118, 1997.
    • APA

      Oliveira, L. A. F. de. (1997). Exponential decay in thermoelasticity. Communications in Applied Analysis, 1( 1), 113-118.
    • NLM

      Oliveira LAF de. Exponential decay in thermoelasticity. Communications in Applied Analysis. 1997 ; 1( 1): 113-118.
    • Vancouver

      Oliveira LAF de. Exponential decay in thermoelasticity. Communications in Applied Analysis. 1997 ; 1( 1): 113-118.

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021